Localization of the cohomology of a finite galois group in a Dedekind domain
Revista colombiana de matematicas, Tome 10 (1976), pp. 51-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1976__10_181646,
author = {Marco F. Su\'arez},
title = {Localization of the cohomology of a finite galois group in a {Dedekind} domain},
journal = {Revista colombiana de matematicas},
pages = {51--56},
year = {1976},
volume = {10},
zbl = {0354.12025},
url = {http://geodesic.mathdoc.fr/item/RCM_1976__10_181646/}
}
Marco F. Suárez. Localization of the cohomology of a finite galois group in a Dedekind domain. Revista colombiana de matematicas, Tome 10 (1976), pp. 51-56. http://geodesic.mathdoc.fr/item/RCM_1976__10_181646/